# SDR CALA2018091001919

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 49,507 hours, 17,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB CRACKED LBL31.83 TO LBL 40 AT WL 192 TO 200.6. REPAIRED CRACKED PRESSURE WEB PER SRM 57-10-10, REPAIR 3 ALT 1.
